| Model Number |
MICL 12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm micl12.1, -10.5 diopter, implantable collamer lens into the patient's eye.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Device evaluation: h3 - device evaluation: the lens was returned with moisture in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Corrected information: b5: reportedly, a 12.1mm micl12.1 implantable collamer lens with a diopter of -10.50 (sphere) was loaded and prepared for implantation on (b)(6) 2020.However during implantation, it was noticed that the lens had a crack.Lack of patient contact cannot be confirmed.Claim#: (b)(4).